# SDR 2000UALA00652

- Difficulty date: November 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 15,105 hours, 5,573 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN.  ATTEMPTED RESTART, SHUTDOWN AFTER 1 MINUTE.  *S/D*  FOUND OIL SERVICE CAP FALSE LATCHED AND NO OIL IN SIGHT GAUGE.  SERVICED APU OIL TO FULL AND RAN APU FOR AN HOUR.  OP CHECKED NORMAL.  APU SERIAL NUMBER 61889, TOTAL TIME 433, TOTAL CYCLES 480.
